# SDR DALA2024070506798

- Difficulty date: July 3, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 77,028 hours, 32,054 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Faulted
- Part time: 38,396 hours, 15,008 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5038676) AFTER ENG #2 START ENG2 OVERHEAT LIGHT ILLUMINATED. FOLLOWED QRH LIGHT DID NOT EXTINGUISH. DISCHARGED BOTTLE ON #2 ENG (R BOTTLE DISCHARGED). ENG 2 OVERHEAT LIGHT EXTINGUISHED AFTER BOTTLE DISCHARGED. R&R DETECTOR ASSY. LWR FAN REF B737 AMM 26-11. R/R UPR FAN DETECCTOR ASSY. PER B737 AMM 26-11 OPS TEST OK. R/R RIGHT ENG CORE DETECTOR AASY. PER B737 AMM 26-11 OPS TEST OK. REMOVED AND REPLACED PRSOV ON ENG #2 PER B737 AMM 36-11.
